Header

UZH-Logo

Maintenance Infos

Nonlinear alternative: application to an integral equation


Constantin, A (1999). Nonlinear alternative: application to an integral equation. Journal of Applied Analysis, 5(1):119-123.

Abstract

We prove the existence of solutions to an integral equation modeling the infiltration of a fluid in an isotropic homogeneous porous medium

Abstract

We prove the existence of solutions to an integral equation modeling the infiltration of a fluid in an isotropic homogeneous porous medium

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

4 downloads since deposited on 07 Nov 2018
4 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, not_refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:Unspecified
Date:1 January 1999
Deposited On:07 Nov 2018 15:10
Last Modified:27 Feb 2019 08:02
Publisher:Heldermann Verlag
ISSN:1425-6908
OA Status:Green
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1515/jaa.1999.119
Related URLs:https://www.swissbib.ch/Search/Results?lookfor=nationallicencegruyter101515JAA1999119 (Library Catalogue)

Download

Download PDF  'Nonlinear alternative: application to an integral equation'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 138kB
View at publisher